Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Can I take wellbutrin after taking prilosec and baby asprin?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I took 40 mg of Prilosec at eleven then 4baby asprin at it's 1 38pm and I have to take 20mg of Prozac. Can I take Wellbutrin an hr later and another baby asprin at around 5pm? I am paranoid of getting a clot on an airplane today. Then 2 Mg
of Ativan at 7p to calm me for the flight? Is taking all these meds ok?
Posted Mon, 1 Apr 2013 in Medicines and Side Effects
Answered by Dr. Prasad Akole 22 minutes later
Dear friend,

Welcome and thanks for entrusting your query here at XXXXXXX

I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

What is your routine schedule and dosage for all these drugs?

Are you taking all of them every day? What are you on aspirin for, if at all?

You should not take another baby or adult aspirin at all. It does not add any benefit, but may increase risk of bleeding. Even small dose of baby aspirin is equally effective. If you were not advised aspirin at all, you should not take any.

Please take all the tablets in their usual doses and at their routine schedule. Do not change anything without asking your prescribing doctor, as 3 of them act on the brain, and sudden change could cause problems.

You should keep moving your body and legs during the flight and drink adequate water to prevent any clots, if you have any risk factors/ history.

Otherwise there is no worry.

Waiting for your response,
Above answer was peer-reviewed by
Follow-up: Can I take wellbutrin after taking prilosec and baby asprin? 14 minutes later
Ativan is just for emergencies. Asprin was just because I was afraid of DVt on flight. Yes, I take 20 mg Prilosec and 300 Wellbutrin a day
Answered by Dr. Prasad Akole 19 minutes later

Thanks for writing back.

Just take your routine medications at routine timings.
No need of ativan. No more aspirin.
Keep moving the calves and drink water.
Nothing will happen.
Relax and fly.
Happy journey.
Thanks for being here.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.

Take care and please keep me informed of your progress at

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor